# SDR FDEA2019061351277

- Difficulty date: June 5, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING: DROOP L/E, OUTBD SKIN EDGE HAS DEEP WEAR (MARKED AND DOT 93) REMOVED AND REPLACED DAMAGED REPAIR FILLER IN REFERENCE TO SRM 57-00-01 FIG. 4,   SHEET 2
